# SDR SWAA2022111055636

- Difficulty date: October 4, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE I/B SIDE AT LT WING 2022-561728 / [01] TOOL USED CALIPER P/N 500-197-30; S/N A16165044; DUE DATE: 01-FEB-23.;[02] TOOL USED: AUDIBLE BOND TESTER P/N:S-3; S/N:064 CAL DUE DATE:19-JUL.-23;[03] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18185733; D/D: 16/JAN/23  POSITECTOR PN: N52; SN: 138341; D/D: 06/JUL/23.;[04] TOOL USED:CALIPER P/N:500-197-30 S/N:A18135081 DUE DATE: 19-JUL-23;[05] EQUIPMENT USED: AUDIBLE BOND TESTER P/N:S-3; S/N:064 CAL DUE DATE:19-JUL.-23;[06] REPAIRED UPPER AND LOWER SKIN I/B SIDE ON O/B AFT FLAP LH WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16 . SEE INDIVIDUAL SIGNOFFS BELOW.;[07] CORRECTIVE ACTION 6 ENTER BY ERROR  CORRECT CORRECTIVE ACTION IS:PERFORMED TIME-LIMITED REPAIR ON UPPER AND LOWER SKIN I/B SIDE OF O/B AFT FLAP LH WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16 . SEE INDIVIDUAL SIGNOFFS BELOW.;[08] CORRECT CORRECTIVE ACTION 7 ENTER BY ERRROR:   CORRECT CORRECTIVE ACTION IS: PERFORMED INTERIM REPAIR ON UPPER AND LOWER SKIN I/B SIDE OF O/B AFT FLAP LH WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16 . SEE INDIVIDUAL SIGNOFFS BELOW. REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FLIGHT CYCLES OR 30 MONTHS WHICHEVER COMES FIRTS.;[09] TASK COMPLETED.RII
